# SDR CALA2019050300688

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 68,035 hours, 23,746 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A2350911
- Condition: Chafed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

WHILE DESCENDING FROM FL390 TO FL330 CABIN ALT HORN SOUNDED. RAN CHECKLIST T/S PER FIM 36-10-00 REF IPC. 36-11-51-02 ITEMS ON NR 1 ENG 220,35, REPLACED LINES AND ON NR 2 ENG ITEM 35 REPLACED LINE. RAN ENG FOUND BLEED PRESSURE NOW WITHIN LIMITS. ALSO REF MM 36-11-00. ALSO REPLACED PRSOV AS PRECAUTIONARY ON NR 1 ENG REF MM 36-11-04. OPS AND LEAK CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1307834  SN OFF 5214 VALVE, PRESSURE  OFF 29-3612-9-0004 5214 ON 29-3612-9-0004 4762.
